MAUDE Adverse Event Report: CURE PRODUCTS; CATHETER, UROLOGICAL

CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number T10
Medical Device Problem Codes Material Too Rigid or Stiff (1544); Device Handling Problem (3265)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: catheter, urological.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
It was reported the end user performs "intermittent urinary self-catheterization x 12 years.Catheterizes 8-15xday." end user states "the t10 catheter material and lubricant are "rough" and irritated her urethra and she was subsequently hospitalized (b)(6) 2023 for a uti (diagnosed by urinary culture) which she attributes to the roughness of the t10.Symptoms include flank pain and an exacerbation of her existing depression and panic disorder (feeling of impending death) and self-diagnosed ptsd.She was transferred to a psych unit for 21 days where she received keflex antibiotic.She was told the transfer to the psych unit was due to a bad reaction to meds (caplyta) but she thinks it was just her response to the uti." end user is home at this time and states she "continues to use the t10 and also the ultra10 which she states feels rough as well.She is catheterizing 15xday due to frequency.She did not have any bladder scans to see if her bladder is emptying completely but she does not feel that she is.She is reusing her catheters and "sterilizes" them with boiling water and soap." end user was instructed not to use the t10 or ultra10 and not to reuse /sterilize her catheters as this will place her at risk for a uti.She was also instructed to make her hcp aware that she is having continued signs and symptoms: frequency, panic attacks, and flank pain.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key16418424
Report Number1049092-2023-00027
Device Sequence Number3289904
Product Code KOD
UDI-Device Identifier00815947020376
UDI-Public00815947020376
Combination Product (Y/N)N
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberT10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale